# SDR WVER2016090692409

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: General aviation
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Part time: 29,997 hours, 24,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL CORRODED AT FS 1031.00 ON AFT SIDE OF SILL.
